# SDR AALA201901289011

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 39,138 hours, 5,805 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: TRENT772B6016
- Part serial: 41698
- Condition: Leaking
- Location: Nr 2
- Part time: 39,156 hours, 5,812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ODOR REPORTED. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE. FOUND OIL STAINING ON ALL STAGES OF THE IPC AND LIGHT STAINING ON 1ST AND 2ND HPC. (CLOSED)
